Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 81, Number 1

All articles in this issue are freely accessible.

On linear and nonlinear perturbations of linear systems of ordinary differential equations with constant coefficients
Philip Hartman and Aurel Wintner.
Trans. Amer. Math. Soc. 81 (1956), 1-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076129
The enclosing of cells in three space by simple closed surfaces
H. C. Griffith.
Trans. Amer. Math. Soc. 81 (1956), 25-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0077111
On the boundary behavior of a conformal map
J. L. Walsh and L. Rosenfeld.
Trans. Amer. Math. Soc. 81 (1956), 49-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076037
On decomposition of continua into aposyndetic continua
Louis F. McAuley.
Trans. Amer. Math. Soc. 81 (1956), 74-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086293
Functions typically-real and meromorphic in the unit circle
A. W. Goodman.
Trans. Amer. Math. Soc. 81 (1956), 92-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0075299
Tensor algebras over Hilbert spaces. I
I. E. Segal.
Trans. Amer. Math. Soc. 81 (1956), 106-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076317
On strong bounds for sums of independent random variables which tend to a stable distribution
Miriam Lipschutz.
Trans. Amer. Math. Soc. 81 (1956), 135-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0077015
On the logarithm of a uniformly bounded operator
G. L. Krabbe.
Trans. Amer. Math. Soc. 81 (1956), 155-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0075557
On functions analytic in a half-plane
Daniel Waterman.
Trans. Amer. Math. Soc. 81 (1956), 167-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076030
Some new developments in Markov chains
K. L. Chung.
Trans. Amer. Math. Soc. 81 (1956), 195-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0075481
Nonoscillation and disconjugacy in the complex domain
Paul R. Beesack.
Trans. Amer. Math. Soc. 81 (1956), 211-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0082009
On differential geometry of hypersurfaces in the large
Chuan-Chih Hsiung.
Trans. Amer. Math. Soc. 81 (1956), 243-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076387